# SDR VJ9800243

- Difficulty date: July 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47177
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 1A35686
- Condition: Corroded
- Location: Bs 965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, FOUND AFT CABIN CENTER FLOOR BOARD SUPPORT HAS CORROSION ON TOP AT STA 965.  REMOVED CORROSION 100 PERCENT OF THE MATERIAL STA 965 BLO.  REMOVED SECTION OUT OF LIMITS.  FABBED REPAIR ANGLES 4 EA FROM 7075-T6 .032 2 EA 9.5 X 1X 1, 2 EA. 7.5 X 1 X 1 AND EXTRUSION 2652479, DRILLED, DEBURRED, COUNTERSUNK, TREATED, AND PRIMED IAW DC-9 SRM 53-01 FIG 2 PAG 4, 53-11-2, 51-10-4, 51-10-2, AND 51-10-3.  INSTALLED EXTRUSION AND ANGLES IAW DC-9 SRM 51-30-2 AND 51-30-5.
